# SDR JJBA20220527058

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,524 hours, 25,137 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BOTH PILOTS AND COPILOTS O2 MASKS BOX FOR FOM AND FOUND FITTINGS DISCONNECTED. RECONNECTED FITTINGS AND INSTALLED BOTH O2 MASK BOXES. OPS CHECK SAT
